# SDR UPS06847787

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT CENTER L/E UPPER RIB CRACKED AT XFS 460.  STOP DRILLED CRACKED RIB AT LT L/E STA XFS 460 IAW SRM 57-02-00 FIG 2.  FABRICATED AND INSTALLED REPAIR ANGLE AT LT L/E RIB STA XFS 460 IAW SRM 57-02-00 FIG 002.
